Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 29, NWS Northern Indiana

June 23, 20164 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 23, 2016, 1:30 AM EDT for 4 counties in Indiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2016, 1:30 AM EDT (05:30 UTC)
Expired
Jun 23, 2016, 2:04 AM EDT
In force
34 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, IN, Blackford County, IN, Jay County, IN, Wells County, IN

The radar

The Northern Indiana radar (KIWX), 112 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 10:33 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

629 
WUUS53 KIWX 230530
SVRIWX
INC001-009-075-179-230630-
/O.NEW.KIWX.SV.W.0029.160623T0530Z-160623T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
130 AM EDT THU JUN 23 2016

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JAY COUNTY IN EAST CENTRAL INDIANA...
  SOUTHERN ADAMS COUNTY IN NORTHEASTERN INDIANA...
  SOUTHERN WELLS COUNTY IN NORTHEASTERN INDIANA...
  BLACKFORD COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 230 AM EDT

* AT 130 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MONTPELIER...OR 9 MILES NORTH OF HARTFORD CITY...MOVING EAST AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  MONTPELIER AROUND 140 AM EDT.
  PENNVILLE AROUND 200 AM EDT.
  GENEVA AROUND 215 AM EDT.
  PORTLAND AROUND 225 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LIBER...
BRYANT...TRINITY...DOMESTIC...BRICE...DILLMAN...REIFFSBURG...
NOTTINGHAM...WESTCHESTER AND PETROLEUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR NORTHEASTERN
INDIANA.

LAT...LON 4031 8522 4038 8523 4038 8544 4064 8545
      4072 8480 4031 8480
TIME...MOT...LOC 0530Z 284DEG 23KT 4059 8537 

HAIL...<.75IN
WIND...60MPH
 
$$

JAL
2 follow-up statements
644 
WWUS53 KIWX 230555
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
155 AM EDT THU JUN 23 2016

INC009-230604-
/O.CAN.KIWX.SV.W.0029.000000T0000Z-160623T0630Z/
BLACKFORD IN-
155 AM EDT THU JUN 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR BLACKFORD COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS EXITED THE
WARNED AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED FOR BLACKFORD COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR NORTHEASTERN
INDIANA.

LAT...LON 4036 8497 4040 8506 4045 8517 4065 8520
      4072 8480 4031 8480
TIME...MOT...LOC 0554Z 283DEG 29KT 4054 8509 

$$

INC001-075-179-230630-
/O.CON.KIWX.SV.W.0029.000000T0000Z-160623T0630Z/
JAY IN-ADAMS IN-WELLS IN-
155 AM EDT THU JUN 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR JAY...SOUTHERN ADAMS AND SOUTHEASTERN WELLS COUNTIES...

AT 154 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PENNVILLE...OR
9 MILES NORTHWEST OF PORTLAND...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  GENEVA AROUND 205 AM EDT.
  PORTLAND AROUND 210 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LIBER...
BRYANT...COLLETT...TRINITY...LINN GROVE...BELLFOUNTAIN...DOMESTIC...
BALBEC...BRICE AND REIFFSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR NORTHEASTERN
INDIANA.

LAT...LON 4036 8497 4040 8506 4045 8517 4065 8520
      4072 8480 4031 8480
TIME...MOT...LOC 0554Z 283DEG 29KT 4054 8509 

HAIL...0.75IN
WIND...60MPH
 
$$

MARSILI
383 
WWUS53 KIWX 230604
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
204 AM EDT THU JUN 23 2016

INC001-075-179-230614-
/O.CAN.KIWX.SV.W.0029.000000T0000Z-160623T0630Z/
JAY IN-ADAMS IN-WELLS IN-
204 AM EDT THU JUN 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR JAY...SOUTHERN ADAMS AND
SOUTHEASTERN WELLS COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR NORTHEASTERN
INDIANA.

LAT...LON 4036 8497 4040 8506 4045 8517 4065 8520
      4072 8480 4031 8480
TIME...MOT...LOC 0603Z 284DEG 23KT 4052 8500 

$$

MARSILI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:00 PM EDT, 6 hours 30 minutes earlier.

Area forecast discussion, Jun 22, 7:00 PM EDT, 6 hours 30 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
700 PM EDT WED JUN 22 2016

.SYNOPSIS...
Issued at 236 PM EDT Wed Jun 22 2016

Low pressure will be moving through the area this evening into
tonight which will result in a chance for showers and
thunderstorms. There is a potential for some widespread severe
weather this evening through tonight with damaging wind gusts,
heavy rainfall, large hail, and tornadoes all of the threat
concerns. The low pressure will then be moving on to the east on
Thursday with low rain chances in the morning and then dry in the
afternoon. Low temperatures tonight will be in the upper 60s to
lower 70s and highs tomorrow will be in the upper 70s to lower
80s.

&&

.SHORT TERM...(This Evening through Thursday)
Issued at 200 PM EDT Wed Jun 22 2016

As suspected yda overnight convn and swwd displacement of
composite outflw/wmfnt keeping precip at bay acrs the CWA this
aftn. Decaying upstream stratiform ovr ne IL may hold on long
enough to bring a sprinkle/lt shra to wrn areas yet this aftn hwvr
chcs appear minimal.

Primary focus conts to side w/sewd apch tonight of potent nrn stream
sw trough ovr ne ND this aftn. Sfc reflection back west ovr ern NE
will shift ewd into wrn IN late tonight. Ramping ll waa will aide in
newd mix of wmfnt twd the highway 24 corridor w/commensurate
greatest risk for severe storms btwn 02-07Z generally swwd of a ksbn-
kaoh line. Hwvr most concerning is overlap of extreme shear and mod
cape which point to an enhanced tornado risk alg and sw of the
highway 30 ovr wrn zones mid-lt evening. In addn...nw-se oriented
fntl zone in tandem w/protracted window of mid lvl forcing and
considerable ll mstr flux ewd of sfc cyclone suggest some
substantial rainfall psbl overnight. Hwvr contd dry antecedent conds
and mixed highres signals on where heaviest rainfall may fall lends
no confidence in delineating a potential flood watch and will defer
to oncoming shift.

Otrws besides a lingering shra/isold storm Thu am...general post
fntl drying xpcd to envelope CWA.

&&

.LONG TERM...(Thursday Night through Wednesday)
Issued at 200 PM EDT Wed Jun 22 2016

Ridging sfc and aloft will bld/expand ewd acrs the Grtlks to
start this pd ahd of intense/deep sw trough progressing slowly ewd
through srn Canada. As surmised yda...warming aloft assocd/w hgt
rises within crest of mid lvl ridge will yield dry wx into Sun
morning followed by a chc of storms Sun aftn/Sun night alg swwd
trailing fntl bndry. Fairly sharp/aggressive ll thermal ridge xpcd
to bld ahd of this ftr w/resulting warm temps this weekend into
Mon.

Aft that repeat dvlpmnt of ern Conus mean troughing and expansive
sfc ridging acrs the lakes will bring the prevailing dry/seasonable
pattn of the past few weeks back into the area for the remainder of
the week as it appears now.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 700 PM EDT Wed Jun 22 2016

KIWX radar indicating band of SHRA with some embedded thunder
extending from KFWA back to KSBN and up into southern lake Michigan.
They are moving southeastward and expect to be impacting both sites
to begin this TAF cycle but still carry VFR cigs/vsbys. Additional
storms now beginning to develop in eastern Iowa will become strong
to severe as they move into the area after 02Z and drop both sites
down to MVFR. Fog potential for the early morning hours as surface
low moves over the area and rain exits to the east. Will keep at
MVFR for now but potential is there for IFR.

&&

.IWX Watches/Warnings/Advisories...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Lothamer
SHORT TERM...T
LONG TERM...T
AVIATION...Logsdon

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 22, 2:34 PM EDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
234 PM EDT WED JUN 22 2016

INZ003>009-017-018-025>027-033-034-MIZ077>081-OHZ001-002-004-005-015-
016-024-025-231000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
WHITLEY-ALLEN IN-HUNTINGTON-WELLS-ADAMS-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...HUNTINGTON...ROANOKE...
BLUFFTON...OSSIAN...DECATUR...BERNE...HARTFORD CITY...MONTPELIER...
PORTLAND...DUNKIRK...NILES...BENTON HARBOR...ST. JOSEPH...
FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...DOWAGIAC...
CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...
MENDON...COLDWATER...BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD...
BRYAN...EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE...
CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA...SPENCERVILLE
234 PM EDT WED JUN 22 2016 /134 PM CDT WED JUN 22 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH A THREAT FOR DAMAGING WINDS ARE POSSIBLE
TOWARD LATE EVENING. IN ADDITION LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT AND HUMIDITY WILL RETURN SUNDAY WITH HEAT INDICES RISING INTO
THE 90S. THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AFTERNOON AND
SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE PREPARED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE TODAY AND TONIGHT. REPORTS OF WIND SPEEDS IN
EXCESS OF 50 MPH...WIND DAMAGE...HAIL SIZE AND HEAVY RAINFALL OR
FLOODING WOULD BE GREATLY APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-231000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
234 PM EDT WED JUN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH WIND GUSTS IN EXCESS OF 50 KNOTS ARE LIKELY
THIS EVENING. ISOLATED LARGE HAIL AND PERHAPS A WATERSPOUT ARE
ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND SUNDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ012>016-020-022>024-032-231000-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITE-CASS IN-MIAMI-
WABASH-GRANT-
INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...BASS LAKE...
WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...
ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...
GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...MARION...
GAS CITY...UPLAND
234 PM EDT WED JUN 22 2016 /134 PM CDT WED JUN 22 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH WIDESPREAD DAMAGING WINDS ARE POSSIBLE FROM MID
TO LATE EVENING ALONG WITH A RISK FOR ISOLATED TORNADOES. LOCALLY
HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT AND HUMIDITY WILL RETURN SUNDAY WITH HEAT INDICES RISING INTO
THE 90S. THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AFTERNOON AND
SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE PREPARED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE TODAY AND TONIGHT. REPORTS OF WIND SPEEDS IN
EXCESS OF 50 MPH...WIND DAMAGE...HAIL SIZE AND HEAVY RAINFALL OR
FLOODING WOULD BE GREATLY APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jun 23, 12:56 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1256 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     2 SE SOUTH BEND         41.65N 86.23W
06/22/2016                   ST. JOSEPH         IN   BROADCAST MEDIA

            TREE DOWN ON A HOUSE.

&&

MCD
Local storm report, Jun 23, 1:03 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
103 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     5 W CHALMERS            40.66N 86.96W
06/23/2016                   WHITE              IN   TRAINED SPOTTER

            MAJOR STRUCTURAL DAMAGE. BARN ROOF REMOVED
            AND IN THE TREES, OUTBUILDINGS DOWNED.
            NUMEROUS TREES DOWNED AS WELL. .

&&

MCD
Local storm report, Jun 23, 1:17 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
117 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     ANDREWS                 40.86N 85.60W
06/23/2016                   HUNTINGTON         IN   EMERGENCY MNGR

            REPORTED AT ANDREWS, IN.

&&

MCD
Local storm report, Jun 23, 1:19 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
119 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     MAJENICA                40.77N 85.45W
06/23/2016                   HUNTINGTON         IN   EMERGENCY MNGR

            TREES DOWNED ON SR-5. .

&&

MCD
Local storm report, Jun 23, 1:23 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
123 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND DMG     2 NNE MAJENICA          40.80N 85.44W
06/23/2016                   HUNTINGTON         IN   PUBLIC

            ROOFS DAMAGED.

&&

MCD
Local storm report, Jun 23, 1:25 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
125 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 AM     TSTM WND DMG     3 S WOLCOTT             40.71N 87.04W
06/23/2016                   WHITE              IN   TRAINED SPOTTER

            GRAIN STORAGE BUILDING FLATTENED. NUMEROUS
            TREES DOWNED.

&&

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 9:32 PM EDTSpecial Weather StatementIWXLaGrange, Steuben58 min
Jun 22, 9:38 PM EDTSpecial Marine WarningIWX97 min
Jun 22, 9:47 PM EDTSpecial Weather StatementIWXSaint Joseph58 min
Jun 22, 10:20 PM EDTSevere Thunderstorm WarningIWXSaint Joseph40 min
Jun 22, 10:57 PM EDTAreal Flood AdvisoryIWXLaPorte, Saint Joseph3 hr
Jun 22, 10:57 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko63 min
Jun 22, 11:15 PM EDTSevere Thunderstorm WarningIWXLaPorte, Pulaski, Starke45 min
Jun 22, 11:34 PM EDTSevere Thunderstorm WarningIWXFulton, Kosciusko, Marshall41 min
Jun 22, 11:39 PM EDTSevere Thunderstorm WarningIWXNoble, Whitley66 min
Jun 22, 11:58 PM EDTAreal Flood AdvisoryIWXElkhart, Kosciusko, LaGrange, Marshall, Noble, Saint Joseph3 hr
Jun 22, 11:58 PM EDTSevere Thunderstorm WarningIWXWhite47 min
Jun 23, 12:00 AM EDTTornado WarningIWXKosciusko, Wabash, Whitley30 min
Jun 23, 12:30 AM EDTSevere Thunderstorm WarningIWXHuntington, Wabash, Whitley30 min
Jun 23, 12:52 AM EDTSevere Thunderstorm WarningIWXHuntington, Wells38 min
Jun 23, 1:05 AM EDTTornado Warning Tornado observedIWXHuntington, Wells25 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.